# SDR SWAA022150

- Difficulty date: September 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65464152
- Part serial: MA5078
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 4 SPOILER UPPER SKIN BULGED.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
